# SDR DALA2023010400039

- Difficulty date: December 30, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 66,104 hours, 8,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Deu
- Condition: Faulted
- Location: B
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FA PANEL INDICATES "CHECK DOOR PRESSURE" FOR DOOR 4R.   REMOVED AND REPLACED DEU B 300HR8 PER 330 MM 23-73. (9507886)
